# SDR C2XA04CL006

- Difficulty date: January 22, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2230 THE CREW REPORTED THE EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY AND CHARGER.  OPERATIONAL CHECKS WERE GOOD.
